WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY EVERLAST SZ 4 8MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
33684408 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Numbness (2415); Implant Pain (4561)
| Date of Event |
05/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number provided is unknown in our systems.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: "subject: (b)(6) infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2022: dorsal foot neuritis.Persistent nerve pain.Nerve tingling & numbness-dorsal foot.(b)(6) 2023: improving.Healing and progressing well.Treatment updated to include orthotics.(b)(6) 2023: orthotics, ultrasound guided injection.(b)(6) 2023: improving.Significant relief after ultrasound injection.".